# SDR AALA2009030300543

- Difficulty date: March 3, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 20D MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 20D.
